MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number 1013465-150
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported balloon rupture appears to be related to circumstances of the procedure.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.The other armada 18 referenced in describe event or problem is filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified peroneal artery.A 3.0 x 150 mm armada 18 balloon catheter ruptured during the first inflation below nominal pressure.A second 3.0 x 150 mm armada 18 balloon catheter also ruptured during the first inflation below nominal pressure.Both devices were prepped per the instructions for use and there was no resistance advancing the devices.A non-abbott.035 balloon catheter was successfully used to complete the procedure.There was no clinically significant delay in procedure and no adverse patient effects.No additional information was provided.

Brand Name
ARMADA 18 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6888265
Report Number2024168-2017-07706
Device Sequence Number712003
Product Code LIT
UDI-Device Identifier08717648207914
UDI-Public08717648207914
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K151317
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Catalogue Number1013465-150
Device Lot Number6010741
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2017
Initial Report FDA Received Date09/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1